# SDR RAIA00104019

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 11,479 hours, 12,847 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140149
- Part serial: 3030
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL-DURING TAXI ANTI-SKID CAPTION LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 4 ANTI-SKID WHEEL SPEED TRANSDUCER IAW J41 MAINTENANCE MANUAL.
